American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Marco Matone and Roberto Volpato. Vector-valued modular forms from the Mumford forms, Schottky-Igusa form, product of Thetanullwerte and the amazing Klein formula. Proc. Amer. Math. Soc. 141 (2013) 2575-2587.
Abstract, references, and article information   
View Article: PDF

[2] Esteban Gómez González, José M. Muñoz Porras, Francisco J. Plaza Martín and Rubí E. Rodríguez. Characterizations of Jacobians of curves with automorphisms. Trans. Amer. Math. Soc. 362 (2010) 5373-5394. MR 2657684.
Abstract, references, and article information   
View Article: PDF

[3] Hershel M. Farkas and Irwin Kra. Combinatorial and number theoretic applications. Graduate Studies in Mathematics 37 (2001) 463-509.
Book volume table of contents   
View Article: PDF

[4] Hershel M. Farkas and Irwin Kra. Function theory for the modular group $\Gamma $ and its subgroups. Graduate Studies in Mathematics 37 (2001) 147-263.
Book volume table of contents   
View Article: PDF

[5] Hershel M. Farkas and Irwin Kra. The modular group and elliptic function theory. Graduate Studies in Mathematics 37 (2001) 1-69.
Book volume table of contents   
View Article: PDF

[6] Hershel M. Farkas and Irwin Kra. Theta functions with characteristics. Graduate Studies in Mathematics 37 (2001) 71-145.
Book volume table of contents   
View Article: PDF

[7] Hershel M. Farkas and Irwin Kra. Theta Constants, Riemann Surfaces and the Modular Group. Graduate Studies in Mathematics 37 (2001) MR MR1850752.
Book volume table of contents   

[8] Hershel M. Farkas and Irwin Kra. Partition theory: Ramanujan congruences. Graduate Studies in Mathematics 37 (2001) 325-437.
Book volume table of contents   
View Article: PDF

[9] Hershel M. Farkas and Irwin Kra. Theta constant identities. Graduate Studies in Mathematics 37 (2001) 265-323.
Book volume table of contents   
View Article: PDF

[10] Hershel M. Farkas and Irwin Kra. Identities related to partition functions. Graduate Studies in Mathematics 37 (2001) 439-462.
Book volume table of contents   
View Article: PDF

[11] W. M. Oxbury, C. Pauly and E. Previato. Subvarieties of $\mathcal{SU}_C(2)$ and $2\theta$-divisors in the Jacobian. Trans. Amer. Math. Soc. 350 (1998) 3587-3614. MR 1467474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paul van Wamelen. Equations for the Jacobian of a hyperelliptic curve. Trans. Amer. Math. Soc. 350 (1998) 3083-3106. MR 1432144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Luis A. Piovan. Canonical system on elliptic curves . Proc. Amer. Math. Soc. 119 (1993) 1323-1329. MR 1196168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Cris Poor. Fay's trisecant formula and cross-ratios . Proc. Amer. Math. Soc. 114 (1992) 667-671. MR 1062834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Clint McCrory, Theodore Shifrin and Robert Varley. The Gauss map of a genus three theta divisor . Trans. Amer. Math. Soc. 331 (1992) 727-750. MR 1070351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David S. Yuen. Second order theta functions and vector bundles over Jacobi varieties . Trans. Amer. Math. Soc. 320 (1990) 457-492. MR 1012508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1